# SDR WX0A2014091072151

- Difficulty date: September 4, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N886GA
- Make and model: Doug MD 83
- Aircraft serial: 49931
- Aircraft time: 51,386 hours, 35,562 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Trim Motor
- Condition: Failed
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF PRIMARY TRIM FAILURE.  COMPLIED WITH QRH REPLACED PRIMARY LONGITUDINAL TRIM ACTUATOR MOTOR IAW AMM 27-40-01.  REF LOG PG 537838 FOR OPERATIONS CHECK.
